# SDR SWAA2023090196207

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 61,552 hours, 36,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HEARD A POPPING SOUND FOLLOWED BY A SQUEAKING WHEEZING SOUND FROM FRONT ENTRY DOOR NEAR THE BOTTOM; PRESSURIZATION REMAINED STABLE THROUGH THE FLIGHT.<[01] REMOVED AND REPLACED FWD ENTRY DOOR SCUFF PLATE PER AMM.53-11-01;[02] REPLACED LEVELING COMPOUND ON RIGHT SIDE OF THE FWD ENTRY DOOR SCUFF PLATE PER AMM 53-11-01. PRESSURIZED AIRCRAFT PER AMM 05-51-91. NO LEAKS OR NOISES NOTED.;[03] REMOVED AND RESEALED THE FWD ENTRY DOOR SCUFF PLATE PER AMM 53-11-01
